Stochastic control with imperfect models

Basu, Arnab ; Borkar, Vivek S. (2008) Stochastic control with imperfect models SIAM Journal on Control and Optimization, 47 (3). pp. 1274-1300. ISSN 0363-0129

Full text not available from this repository.

Official URL:

Related URL:


We consider the problem of worst case performance estimation for a stochastic dynamic model in the presence of model uncertainty. This is cast as a nonclassical controlled diffusion problem. An infinite dimensional linear programming formulation is given and its dual is derived. The dual is successively approximated on a bounded domain by a semi-infinite and a finite linear program. This uses function approximation based on a reproducing kernel Hilbert space. Error analysis for the approximation is provided along with an estimate of the sample complexity.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial & Applied Mathematics.
Keywords:Worst Case Performance; Controlled Diffusion; Approximation of Linear Programs; Reproducing Kernel Hilbert Spaces; Sample Complexity; Credit Risk
ID Code:5292
Deposited On:18 Oct 2010 08:28
Last Modified:20 May 2011 08:46

Repository Staff Only: item control page